Accessibility navigation


The statistical properties of hedge fund index returns and their implications for investors

Brooks, C. and Kat, H.M. (2002) The statistical properties of hedge fund index returns and their implications for investors. The Journal of Alternative Investments, 5 (2). pp. 26-44. ISSN 1520-3255

Full text not archived in this repository.

To link to this article DOI: 10.3905/jai.2002.319053


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > ICMA Centre
ID Code:24158
Publisher:Institutional Investor Inc.

Centaur Editors: Update this record

Page navigation